# SDR HEEA075659

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- Aircraft time: 4,018 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 6452
- Condition: Cracked
- Location: Tail Rotor
- Part time: 3,850 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE HAS A CRACKED SPAR.
